# SDR FDEA201610193659

- Difficulty date: October 19, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,454 hours, 27,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 231 FRAME BUTLINE 0 IS GOUGED.  REPAIRED IAW EA F-5310-T0329105 P1.
